Existence of multiple solutions for nonlinear fractional Schrödinger-Poisson system involving new fractional operator

Document Type : Research Paper

Authors

Laboratory of Applied Mathematics and History and Didactics of Mathematics (LAMAHIS), Department of Mathematics, University of 20 August 1955, P.O. Box 26-21000, Skikda, Algeria

10.22075/ijnaa.2023.28823.3999

Abstract

In this paper, we prove the existence of multiple solutions in the Bessel Potential space for a new class of nonlinear fractional Schrödinger-Poisson systems involving the distributional Riesz fractional derivative. To reach our goal, we use the symmetric mountain pass theorem under some suitable assumptions on nonlinearity $f(x,u)$ and potential $V(x)$.

Keywords

[1] D. Baleanu, A.K. Golmankhaneh, A.K. Golmankhaneh, and M.C. Baleanu, Fractional electromagnetic equations using fractional forms, Int. J. Theor. Phys. 48 (2009), 3114–3123.
[2] A.M. Batista and M.F. Furtado, Positive and nodal solutions for a nonlinear Schrodinger-Poisson system with sign-changing potentials, Nonlinear Anal.: Real World Appl. 39 (2018), 142–156.
[3] V. Benci and D. Fortunato, An eigenvalue problem for the Schrodinger-Maxwell equations, Topol. Meth. Nonlinear Anal. 11 (1998), 283–293.
[4] B. Zhang, G.M. Bisci, and R. Servadei, Superlinear nonlocal fractional problems with infinitely many solutions, Nonlinearity 28 (2015), 2247.
[5] H. Boutebba, H. Lakhal, K. Slimani, and T. Belhadi, The nontrivial solutions for nonlinear fractional Schrodinger-Poisson system involving new fractional operator, Adv. Nonlinear Anal. Appl. 7 (2023), no. 1, 121–132.
[6] C. Bucur and E. Valdinoci, Nonlocal Diffusion and Applications, Cham, Springer, 2016.
[7] G. Che and H. Chen, Multiplicity and concentration of solutions for a fractional Schrodinger-Poisson system with sign-changing potential, Appl. Anal. 102 (2023), no. 1, 253–274.
[8] L. Chen, A. Li, and C. Wei, Multiple Solutions for a Class of Fractional Schrodinger-Poisson System, J. Funct. Spaces 2019 (2019).
[9] P. d’Avenia, G. Siciliano, and M. Squassina, On fractional Choquard equations, Math. Mod. Meth. App. Sci. 25 (2015), 1447–1476.
[10] M. D’Elia, M. Gulian, H. Olson, and G.E. Karniadakis, Towards a unified theory of fractional and nonlocal vector calculus, Frac. Calc. Appl. Anal. 24 (2021), 1301–1355.
[11] E. Di Nezza, G. Palatucci, and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), 521–573.
[12] J.J. GadElkarim, R.L. Magin, M.M. Meerschaert, S. Capuani, M. Palombo, A. Kumar, and A.D. Leow, Fractional order generalization of anomalous diffusion as a multidimensional extension of the transmission line equation, IEEE J. Emerg. Selec. Topic Circ. Syst. 3 (2013), 432–441.
[13] Z. Gao, X. Tang, and S. Chen, Existence of ground state solutions of Nehari-Pohozaev type for fractional Schrodinger-Poisson systems with a general potential, Comp. Mat. Appl. 75 (2018), 614–631.
[14] J.M. Kim and J.H. Bae, Infinitely many solutions of fractional Schrodinger-Maxwell equations, J. Math. Phys. 62 (2021), 031508.
[15] K. Li, Existence of non-trivial solutions for nonlinear fractional Schrodinger-Poisson equations, Appl. Math. Lett. 72 (2017), 1–9.
[16] C.W. Lo and J.F. Rodrigues, On a class of fractional obstacle type problems related to the distributional Riesz derivative, arXiv preprint arXiv:2101.06863 (2021).
[17] S. Masaki, Energy solution to a Schrodinger-Poisson system in the two-dimensional whole space SIAM J. Math. Anal. 43 (2011), 2719–2731.
[18] E.G. Murcia and G. Siciliano, Least energy radial sign-changing solution for the Schrodinger-Poisson system in R3 under an asymptotically cubic nonlinearity, J. Math. Anal. Appl. 474 (2019), 544–571.
[19] M. Ostoja-Starzewski, Electromagnetism on anisotropic fractal media, Z. angew. Math. Phys. 64 (2013), 381–390.
[20] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, 65. American Math. Soc., 1986.
[21] E.M. Stein, Singular Integrals and Differentiability Properties of Functions (PMS-30), Princeton University Press, 2016.
[22] T.T. Shieh and D.E. Spector, On a new class of fractional partial differential equations, Adv. Calc. Vari. 8 (2015), 321–336.
[23] T.T. Shieh and D.E. Spector, On a new class of fractional partial differential equations II, Adv. Calc. Vari. 11 (2018), 289–307.
[24] M. Silhavy, Fractional vector analysis based on invariance requirements (critique of coordinate approaches), Cont. Mech. Thermo. 32 (2020), 207–228.
[25] K. Teng, Multiple solutions for a class of fractional Schrodinger equations in RN, Nonlinear Anal.: Real World Appl. 21 (2015), 76–86.
[26] Z. Yang, W. Zhang, and F. Zhao, Existence and concentration results for fractional Schrodinger-Poisson system via penalization method, Elect. J. Diff. Equ. 14 (2021), 1–31.
[27] J. Zhang, Existence and multiplicity results for the fractional Schrodinger-Poisson systems, arXiv preprint arXiv:1507.01205 (2015).
[28] J. Zhang, Ground state and multiple solutions for Schrodinger-Poisson equations with critical nonlinearity, J. Math. Anal. Appl. 440 (2016), 466–482.

Articles in Press, Corrected Proof
Available Online from 18 December 2023
  • Receive Date: 26 October 2022
  • Revise Date: 28 October 2023
  • Accept Date: 31 October 2023